Ueber die Transformationstheorie der elliptischen Functionen.

M. Krause

Jahresbericht der Deutschen Mathematiker-Vereinigung (1894/95)

  • Volume: 4, page 121-126
  • ISSN: 0012-0456; 1869-7135

How to cite


Krause, M.. "Ueber die Transformationstheorie der elliptischen Functionen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 4 (1894/95): 121-126. <http://eudml.org/doc/144498>.

author = {Krause, M.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {121-126},
title = {Ueber die Transformationstheorie der elliptischen Functionen.},
url = {http://eudml.org/doc/144498},
volume = {4},
year = {1894/95},

AU - Krause, M.
TI - Ueber die Transformationstheorie der elliptischen Functionen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1894/95
VL - 4
SP - 121
EP - 126
UR - http://eudml.org/doc/144498
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.